Panadol Cold & Flu Plus Decongestant 20 Tabs

Designed to reduce fevers, decongest blocked or runny noses and ease sore throats, Panadol Cold & Flu is the on for you. With a 500mg dose of paracetamol to help reduce fevers, fight aches and pains and keep cold and flu symptoms at bay. 

Features:

  • Panadol Cold & Flu Plus Decongestant
  • Pack contents: 20 tablets
  • 500mg of paracetamol per tablet
  • Non-drowsy formula
  • Relieves pain from headaches, body aches and pains
  • Helps with cold and flu symptoms
  • May reduce fevers, decongest blocked or runny noses and ease sore throats
  • ARTG No.: 156874
  • Expiry Date: 01/06/2023
  • Please note: product provides temporary relief only

Directions:

  • Do not give to children under 12 years of age
  • Age: 12-Adult Tablets: 2 How often: Every 4-6 hrs as necessary, taken with water (maximum 8 tablets in 24hours)

Active Ingredients:

  • Each caplet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg.
  • Also contains Potassium Sorbate as preservative.

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful

Panadol Cold & Flu Plus Decongestant 20 Tabs

Out of stock. This product has SOLD OUT!

Product Reviews

4.5

5 Star
40
4 Star
4
3 Star
5
2 Star
0
1 Star
0
5 star rating

13 July 2022

Straight to the medication cupboard ready for cold and flu season

Was this helpful? YesNo

5 star rating

24 June 2022

Works to relieve congestion for about 20 minutes. Then back to blocked nose.

Was this helpful? YesNo

5 star rating

19 June 2022

Thank you

Was this helpful? YesNo

5 star rating

07 June 2022

good

Was this helpful? YesNo

5 star rating

21 May 2022

this should be helpful this winter and cold amd flu season

Was this helpful? YesNo